# SDR SWIA201436355

- Difficulty date: February 4, 2014
- Submitted: February 19, 2014
- Operation: Air carrier
- Aircraft: N889AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7538
- Aircraft time: 27,551 hours, 25,093 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT STRUCTURE FS 280.00 BEAM, CLIP CRACKED LBL 9 OTBD SIDE UPPER END. C-CHECK REPLACED CLIP FOR CABIN FLOOR AT FS 280 LBL 9 OTBD SIDE IAW REO.
